RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chekhlov, Andrey Rostislavovich

Statistics Math-Net.Ru
Total publications: 54
Scientific articles: 49

Number of views:
This page:6261
Abstract pages:15689
Full texts:2365
References:1489
Doctor of physico-mathematical sciences
E-mail:
Keywords: algebraically compact groups, fully tansitive groups, pure subgroups.
UDC: 512.541, 512.553, 51(091), 512.552
MSC: 20K20, 20K15, 20K30, 20K27, 16S50

Subject:

Abelian groups and modules.

   
Main publications:
  1. A. R. Chekhlov, “Kvaziservantno in'ektivnye gruppy bez krucheniya s nerazlozhimymi servantnymi podgruppami”, Matem. zametki, 68:4 (2000), 587–592  mathnet  mathscinet  zmath
  2. A. R. Chekhlov, “Ob odnom klasse endotranzitivnykh grupp”, Matem. zametki, 69:6 (2001), 944–949  mathnet  mathscinet  zmath
  3. A. R. Chekhlov, “O razlozhimykh vpolne tranzitivnykh gruppakh bez krucheniya”, Sibirskii matem. zhurnal, 42:3 (2001), 714–719  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person18946
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:chekhlov.andrey-r
https://mathscinet.ams.org/mathscinet/MRAuthorID/226783
http://elibrary.ru/author_items.asp?spin=6802-3961
http://www.researcherid.com/rid/8772-2014
http://www.scopus.com/authid/detail.url?authorId=8933512100

Publications in Math-Net.Ru
2019
1. A. R. Chekhlov, “On fully idempotent homomorphisms of abelian groups”, Sibirsk. Mat. Zh., 60:4 (2019),  932–940  mathnet  elib; Siberian Math. J., 60:4 (2019), 727–733  isi  scopus
2018
2. A. R. Chekhlov, “Abelian groups with monomorphisms invariant with respect to epimorphisms”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 12,  86–93  mathnet
3. A. R. Chekhlov, “Homomorphically Stable Abelian Groups”, Mat. Zametki, 103:4 (2018),  609–616  mathnet  elib; Math. Notes, 103:4 (2018), 649–655  isi  scopus
4. A. R. Chekhlov, “Abelian groups with annihilator ideals of endomorphism rings”, Sibirsk. Mat. Zh., 59:2 (2018),  461–467  mathnet  elib; Siberian Math. J., 59:2 (2018), 363–367  isi  scopus
2017
5. A. R. Chekhlov, “On Strongly Invariant Subgroups of Abelian Groups”, Mat. Zametki, 102:1 (2017),  125–132  mathnet  mathscinet  elib; Math. Notes, 102:1 (2017), 106–110  isi  scopus
6. A. R. Chekhlov, “On Fully Inert Subgroups of Completely Decomposable Groups”, Mat. Zametki, 101:2 (2017),  302–312  mathnet  mathscinet  elib; Math. Notes, 101:2 (2017), 365–373  isi  scopus
7. A. R. Chekhlov, “Intermediately fully invariant subgroups of abelian groups”, Sibirsk. Mat. Zh., 58:5 (2017),  1170–1180  mathnet  elib; Siberian Math. J., 58:5 (2017), 907–914  isi  elib  scopus
2016
8. A. R. Chekhlov, “On fully quasitransitive abelian groups”, Sibirsk. Mat. Zh., 57:5 (2016),  1184–1192  mathnet  elib; Siberian Math. J., 57:5 (2016), 929–934  isi  elib  scopus
9. A. R. Chekhlov, “Fully inert subgroups of completely decomposable finite rank groups and their commensurability”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2016, 3(41),  42–50  mathnet  elib
2015
10. A. R. Chekhlov, “On Abelian groups with commutative commutators of endomorphisms”, Fundam. Prikl. Mat., 20:5 (2015),  227–233  mathnet  mathscinet  elib; J. Math. Sci., 230:3 (2018), 502–506
11. A. R. Chekhlov, “On a Direct Sum of Irreducible Groups”, Mat. Zametki, 97:5 (2015),  798–800  mathnet  mathscinet  elib; Math. Notes, 97:5 (2015), 815–817  isi  scopus
2014
12. A. R. Chekhlov, “On abelian groups with right-invariant isometries”, Sibirsk. Mat. Zh., 55:3 (2014),  701–705  mathnet  mathscinet  elib; Siberian Math. J., 55:3 (2014), 574–577  isi  elib  scopus
2013
13. A. R. Chekhlov, “Torsion-Free Weakly Transitive $E$-Engel Abelian Groups”, Mat. Zametki, 94:4 (2013),  620–627  mathnet  mathscinet  zmath  elib; Math. Notes, 94:4 (2013), 583–589  isi  elib  scopus
14. A. R. Chekhlov, “On abelian groups with commuting monomorphisms”, Sibirsk. Mat. Zh., 54:5 (2013),  1182–1187  mathnet  mathscinet; Siberian Math. J., 54:5 (2013), 946–950  isi  scopus
15. A. R. Chekhlov, Ml. V. Agafontseva, “On abelian groups with central squares of commutators of endomorphisms”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2013, 4(24),  54–59  mathnet  elib
16. A. R. Chekhlov, “On direct sums of cyclic groups with invariant monomorphisms”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2013, 3(23),  60–65  mathnet  elib
2012
17. A. R. Chekhlov, “On Abelian groups close to $E$-solvable groups”, Fundam. Prikl. Mat., 17:8 (2012),  183–219  mathnet; J. Math. Sci., 197:5 (2014), 708–733  scopus
18. A. R. Chekhlov, “Abelian groups with nilpotent commutators of endomorphisms”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 10,  60–73  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:10 (2012), 50–61  scopus
19. A. R. Chekhlov, “On Some Classes of Nilgroups”, Mat. Zametki, 91:2 (2012),  297–304  mathnet  mathscinet  elib; Math. Notes, 91:2 (2012), 283–289  isi  elib  scopus
20. A. R. Chekhlov, “On projectively soluble abelian groups”, Sibirsk. Mat. Zh., 53:5 (2012),  1157–1165  mathnet  mathscinet; Siberian Math. J., 53:5 (2012), 927–933  isi  scopus
21. A. R. Chekhlov, “On the projective commutant of abelian groups”, Sibirsk. Mat. Zh., 53:2 (2012),  451–464  mathnet  mathscinet; Siberian Math. J., 53:2 (2012), 361–370  isi  scopus
22. A. R. Chekhlov, “E-engelian abelian groups of step $\le2$”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2012, 1(17),  54–60  mathnet
2011
23. A. R. Chekhlov, “On the Lie bracket of endomorphisms of Abelian groups, 2”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2011, 1(13),  55–60  mathnet
2010
24. A. R. Chekhlov, “$E$-solvable modules”, Fundam. Prikl. Mat., 16:7 (2010),  221–236  mathnet  mathscinet; J. Math. Sci., 183:3 (2012), 424–434  scopus
25. A. R. Chekhlov, “Commutator invariant subgroups of abelian groups”, Sibirsk. Mat. Zh., 51:5 (2010),  1163–1174  mathnet  mathscinet; Siberian Math. J., 51:5 (2010), 926–934  isi  scopus
26. A. R. Chekhlov, “Some examples of E-solvable groups”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2010, 3(11),  69–76  mathnet
27. A. R. Chekhlov, “E-nilpotent and E-solvable abelian groups of class 2”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2010, 1(9),  59–71  mathnet
28. A. R. Chekhlov, “On $p$-rank 1 nil groups”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2010, 1(9),  53–58  mathnet
2009
29. A. R. Chekhlov, “Abelian groups with normal endomorphism rings”, Algebra Logika, 48:4 (2009),  520–539  mathnet  mathscinet  zmath; Algebra and Logic, 48:4 (2009), 298–308  isi  scopus
30. A. R. Chekhlov, “Separable and vector groups whose projectively invariant subgroups are fully invariant”, Sibirsk. Mat. Zh., 50:4 (2009),  942–953  mathnet  mathscinet; Siberian Math. J., 50:4 (2009), 748–756  isi  scopus
31. A. R. Chekhlov, “On abelian groups, in which all subgroups are ideals”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2009, 3(7),  64–67  mathnet
32. A. R. Chekhlov, “On properties of centrally invariant and commutatorically invariant subgroups of abelian groups”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2009, 2(6),  85–99  mathnet
33. A. R. Chekhlov, “On bracket Lie of endomorphisms of abelian groups”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2009, 2(6),  78–84  mathnet
34. A. R. Chekhlov, “On projective invariant subgroups of abelian groups”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2009, 1(5),  31–36  mathnet
2008
35. A. R. Chekhlov, “On projective invariant subgroups of Abelian groups”, Fundam. Prikl. Mat., 14:6 (2008),  211–218  mathnet  mathscinet; J. Math. Sci., 164:1 (2010), 143–147  scopus
36. A. R. Chekhlov, “Properties of Projective Invariant Subgroups of Abelian Groups”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2008, 1(2),  76–82  mathnet
2007
37. A. R. Chekhlov, “On Weakly Quasipure Injective Groups”, Mat. Zametki, 81:3 (2007),  434–447  mathnet  mathscinet  zmath  elib; Math. Notes, 81:3 (2007), 379–391  isi  scopus
2002
38. A. R. Chekhlov, “On quasi-closed mixed groups”, Fundam. Prikl. Mat., 8:4 (2002),  1215–1224  mathnet  mathscinet  zmath
2001
39. A. R. Chekhlov, “Totally Transitive Torsion-Free Groups of Finite $p$-Rank”, Algebra Logika, 40:6 (2001),  698–715  mathnet  mathscinet  zmath; Algebra and Logic, 40:6 (2001), 391–400  scopus
40. A. R. Chekhlov, “On a Class of Endotransitive Groups”, Mat. Zametki, 69:6 (2001),  944–949  mathnet  mathscinet  zmath; Math. Notes, 69:6 (2001), 863–867  isi
41. A. R. Chekhlov, “On decomposable fully transitive torsion-free groups”, Sibirsk. Mat. Zh., 42:3 (2001),  714–719  mathnet  mathscinet  zmath; Siberian Math. J., 42:3 (2001), 605–609  isi
42. P. A. Krylov, A. R. Chekhlov, “Torsion-free abelian groups with a large number of endomorphisms”, Trudy Inst. Mat. i Mekh. UrO RAN, 7:2 (2001),  194–207  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 2, S156–S168
2000
43. A. R. Chekhlov, “Quasipure injective torsion-free groups with indecomposable pure subgroups”, Mat. Zametki, 68:4 (2000),  587–592  mathnet  mathscinet  zmath; Math. Notes, 68:4 (2000), 502–506  isi
1990
44. A. R. Chekhlov, “Direct products and direct sums of torsion-free abelian $QCPI$-groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 4,  58–67  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:4 (1990), 69–79
45. A. R. Chekhlov, “Abelian torsion-free $CS$-groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 3,  84–87  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:3 (1990), 103–106
1989
46. A. R. Chekhlov, “Cohesive quasipure injective abelian groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 10,  84–87  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:10 (1989), 116–120
47. A. R. Chekhlov, “Quasipure injective torsion-free Abelian groups”, Mat. Zametki, 46:3 (1989),  93–99  mathnet  mathscinet  zmath; Math. Notes, 46:3 (1989), 739–743  isi
1988
48. A. R. Chekhlov, “Quasipure injective torsion-free abelian groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 6,  80–83  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:6 (1988), 114–118
1985
49. A. R. Chekhlov, “Some classes of torsion-free abelian groups that are close to quasi-pure-injective groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 8,  82–83  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:8 (1985), 116–118

2016
50. P. A. Krylov, A. R. Chekhlov, “To the 110th anniversary of Sergei Antonovich Chunikhin”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2016, 1(39),  115–124  mathnet  elib
2013
51. S. Ya. Grinshpon, A. R. Chekhlov, “P. A. Krylov. To the 65$^{\mathrm{th}}$ anniversary”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2013, 1(21),  116–122  mathnet
2012
52. P. A. Krylov, A. R. Chekhlov, “Grinshpon Samuil Yakovlevich (on the occasion of the 65th anniversary)”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2012, 4(20),  131–134  mathnet
53. P. A. Krylov, A. R. Chekhlov, “The first head of the Department of Algebra in Tomsk State University”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2012, 3(19),  107–112  mathnet
2011
54. L. S. Kopaneva, A. R. Chekhlov, “On F. E. Molin's archive”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2011, 3(15),  117–126  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020